# SDR YENA2024111101449

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,388 hours, 416 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Bleed Valve
- Condition: Abnormal
- Location: #2 Engine
- Component: Hp Bleed Valve, Airbus, UNKNOWN
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#290, SAN-JFK. (ETOPS) 'HP BLEED VALVE #2 ENG NOT EFFECTIVE FOR AIRCRAFT ENG S/N P800111 REF IPC 36-11-15-51-50 ITEM 10B P/N 70645A030001 REQUIRED; REMOVED AND REPLACED # 2 ENG HP BLEED VALVE IAW AMM 36-11-51 OPS CHECK GOOD.'
